# SDR HALA2019041200188

- Difficulty date: April 9, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 27,298 hours, 63,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 218
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT STA 218, L26L.// CUT OUT DAMAGE AREA PER SRM 53-03-01-2R-1 REPAIR 1 FIGURE 206 SHEET 3 CLASS 2 REPAIR. HFEC OK. FOUND LONGERON DAMAGED. THE DAMAGE IS 1" X .75" WITH A DEPTH OF .061" HFEC NO CRACKS NOTED. M66 SUBMITTED. VERIFIED STRAP MATERIAL PER E105-484325-INI TO BE 7075T6 .063". FABRICATED STRAP PER E105-484325-INI INSTALLATION PENDING.  
REPAIRED PER E105-484325-INI REV A. VERIFIED DOUBLER MATERIAL TO BE 2024-R3 .063" AND TAPERED SHIM MATERIAL TO BE 2024-T3 .050" PER SRM 5-03-01-2R-1. VERIFIED MATERIAL FOR NEW DOUBLER .063 2024T3. PREVIOUS DOUBLER DAMAGED. PICKED UP ALL HOLES ON DOUBLER AND AERO CHAMFERED PER SRM 53-03-01-2R-1 FIG 206 SHEET 3. FINAL SIZE OF HOLES ON DOUBLER PENDING. DOUBLER AND TAPER SHIM READY TO INSTALL. FILLER AND STRAPS PENDING. VERIFIED STRAP MATERIAL 7075T6 .063. FABRICATED FILLER PER SRM 53-03-01-2R-1 USING .050 2024T3. STRAP PENDING.  FABRICATED STRAP PER E105-484326-PERM. INSTALLED CONICAL WASHERS. OK TO INSTALL ALL REPAIR PARTS 4-10-19. INSTALLED REPAIR DOUBLER FROM STA 218 TO AFT OF DOUBLER. REPAIRED PER SRM 53-03-01-2R-1 AND E105-484326-PERM REV ORIGINAL. ACCOMPLISHED PRESSURIZATION LEAK CHECK PER AMM 21-30-00-780-801. LEAK CHECK & PRESSURIZATION CHECK OK. OK FOR SERVICE.
